RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 3, Pages 70–79 (Mi faa1300)  

This article is cited in 1 scientific paper (total in 1 paper)

Integration of Hamiltonian systems of hydrodynamic type with two dependent variables with the aid of the Lie–Bäcklund group

M. B. Sheftel


Full text: PDF file (1084 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:3, 227–235

Bibliographic databases:

UDC: 517.9 + 513.835
Received: 01.08.1985

Citation: M. B. Sheftel, “Integration of Hamiltonian systems of hydrodynamic type with two dependent variables with the aid of the Lie–Bäcklund group”, Funktsional. Anal. i Prilozhen., 20:3 (1986), 70–79; Funct. Anal. Appl., 20:3 (1986), 227–235

Citation in format AMSBIB
\Bibitem{She86}
\by M.~B.~Sheftel
\paper Integration of Hamiltonian systems of hydrodynamic type with two dependent variables with the aid of the Lie--B\"acklund group
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 3
\pages 70--79
\mathnet{http://mi.mathnet.ru/faa1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=868563}
\zmath{https://zbmath.org/?q=an:0635.76001}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 3
\pages 227--235
\crossref{https://doi.org/10.1007/BF01078475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G071500007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1300
  • http://mi.mathnet.ru/eng/faa/v20/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Tsarev, “The geometry of harniltonian systems of hydrodynamic type. The generalized hodograph method”, Math. USSR-Izv., 37:2 (1991), 397–419  mathnet  crossref  mathscinet  zmath  adsnasa
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:197
    Full text:63
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019